# SDR AWXA960610

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 335001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2667 - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY LIGHT AT ROW 13 LEFT IN OVERHEAD BIN BOW NOSE HAS COME LOOSE.  PLACED ON MEL 33-15.  RESECURED LIGHT ASSEMBLY.  OPERATIONS CHECK GOOD.  MEL CLEARED.  (M)
